# SDR MALA030608

- Difficulty date: December 29, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N368PX
- Make and model: Saab 340B
- Aircraft serial: 340B274
- Aircraft time: 30,432 hours, 25,313 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION, FWD LT GALLEY LOCK DOWN POINT HAS CORRODED FASTENERS, 8 EACH.  MECHANIC REMOVED AND REPLACED CORRODED FASTENERS AND FLOOR SUPPORTS IAW SAAB 340 SRM 51-40-21, 51-40-40, 51-20-20, 51-20-42 AND 51-20-43.  A/C RELEASE DATE 01/09/04.  REFER TO NR 1196389 FOR ADDITIONAL DETAIL.
